# SDR JJBA20220224020

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF SUSPECTED CORROSION ON SERVICE DOOR SILL AND LOWER FWD AND AFT SERVICE DOOR CUT-OUT FR20+FR22. REMOVED DAMAGE CHANNEL SERVICE DOOR FRAME AT SERVICE DOOR LOWER CUT OUT ON FRAME 20 - FRAME 22. LOCATE, DRILL AND INSTALL NEW CHANNEL.
